# SDR DALA2017022701591

- Difficulty date: February 24, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 40,451 hours, 18,181 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Electronic Unit
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH, WHEN EXTENDING FLAPS TO 1, RECEIVED A TE FLAP ASSYM MESSAGE. PERFORMED QRH PROCEDURE, LANDED SLATS ONLY.   REMOVED AND REPLACED THE NR 1 & 2 FSEU IAW AMM 27-51. OPS CHECKED GOOD.
